• Main.TheControllabilityOfPlanarBilinearSystems


Kod*lab Menu



Internal Links (Login Required)



Kod*lab Publications

The controllability of planar bilinear systems

Automatic Control, IEEE Transactions on

D. E. Koditschek
University of Pennsylvania

Full PDF | Penn Scholarly Commons

Abstract
BibTeX entry
@ARTICLE{1103794, 
author={ Koditschek, D. and Narendra, K.}, 
journal={Automatic Control, IEEE Transactions on}, 
title={The controllability of planar bilinear systems}, 
year={1985}, 
month={jan}, 
volume={30}, 
number={1}, 
pages={ 87 - 89}, 
keywords={ Bilinear systems; Controllability, nonlinear systems;}, 
doi={10.1109/TAC.1985.1103794}, 
ISSN={0018-9286},}
}

Copyright Kodlab, 2017